# SDR SIMA20141026008

- Difficulty date: October 26, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,482 hours, 32,927 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TO PCA ATTACHMENT FITTING LUG BORE IS DAMAGED ON AILERON.  REPLACED FITTING IAW EO EM-27MR-112.
